Department of Mathematics

Indian Institute Of Technology Madras , Chennai

Major Areas of Research


Publications

# Title Authors Journal Year
11 Regularization of linear ill-posed problems involving multiplication operators P. Mathé, M. T Nair, and B. Hofmann APPLICABLE ANALYSIS

DOI:https://doi.org/10.1080/00036811.2020.1758308

2020
12 The Least squares and line search in extracting eigenpairs in Jacobi–Davidson method M.Ravibabu, Arindama Singh BIT Numerical Mathematics

Page: 23 DOI:https://link.springer.com/article/10.1007/s10543-020-00806-3

2020
13 Certain algebraic invariants of edge ideals of join of graphs Arvind Kumar, Rajiv Kumar and Rajib Sarkar Journal of Algebra and Its Applications

DOI:https://doi.org/10.1142/S0219498821500997

2020
14 On the Least number of palindromes in two dimensional words K.Mahalingam, P.Pandoh and K.Krithivasan Theoretical Computer Science (Accepted)

Page: https://www.sciencedirect.com/science/article/pii/S0304397519304463 DOI:https://doi.org/10.1016/j.tcs.2019.06.030

2019
15 Continuity of the ( n , ϵ )-Pseudospectrum in Banach Algebras Kousik Dhara, S. H. Kulkarni and Markus Seidel Integral Equations and Operator Theory

DOI:10.1007/s00020-019-2530-6

2019
16 Neumann eigenvalue problems on the exterior domains Anoop, T. V. and Biswas, Nirjan Nonlinear Anal.

Volume: 187 Page: 339-351 DOI:10.1016/j.na.2019.05.004

2019
17 Regularity of binomial edge ideals of certain block graphs Jayanthan, A. V. and Narayanan, N. and Raghavendra Rao, B. V. Proc. Indian Acad. Sci. Math. Sci.

Volume: 129 Page: Art. 36, 10 DOI:10.1007/s12044-019-0480-1

2019
18 Construction and Categoricity of the Real Number System Using Decimals Arindama Singh Mathematics News Letter of RMS

Volume: 30 Page: 1-13 DOI:http://www.ramanujanmathsociety.org/publications/mnl

2019
19 Operation Insertion on the Conjugacy and Commutativity of Words Hirapra Ravi and Kalpana Mahalingam TPNC 2019: Theory and Practice of Natural Computing- LNCS

Volume: LNCS 11934 Page: 70-81 DOI:https://doi.org/10.1007/978-3-030-34500-6_4

2019
20 Time-changed Poisson processes of order k Ayushi S. Sengar and A. Maheshwari and N. S. Upadhye Stochastic Analysis and Applications

Page: 1-25 DOI:10.1080/07362994.2019.1653198

2019